# SDR UPS03440177

- Difficulty date: February 6, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 65,143 hours, 15,580 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Door #1r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK REVEALED AT PASSENGER DOOR #1R AT THE DOOR FRAMES FWD BOTTOM CORNER VERTICAL RADIUS. THE CRACK RUNNING UPWARD WITH LENGTH 3" LONG  APPROX. AND A STOP HOLE DRILLED AT UPPER CRACK END.     #1R DOOR FWD VERTICAL FRAME CRACKED AT RADIUS PREVIOUS STOP DRILLED C/OUT. HFEC C/OUT NIL CRACK BEYOND STOP DRILLED AND CRACKED FRAME PREVIOUS REPAIRED PER SRM 52-10-02 FIGURE 10.
